# SDR SWAA2022082329731

- Difficulty date: July 15, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS AROUND FASTENERS HEADS' R/H O/W EMERGENCY. EXIT DOOR CUTOUT LOWER SILL / [01] REMOVED AND REPLACED RIVET AT R/H O/W EMERGENCY. EXIT DOOR CUTOUT LOWER SILL IN REF SRM 51-40-02-0G-0 AND DW # 144A8201;[02] AFTER CLEANED AREA WE FOUND ONLY (1) FASTENER CORRORED AND REPLACED IN REF 51-10-02-0G-0;[03] VERIFIED STEPS:1 AND 2.
